MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2: age and/or date of birth: unknown/not provided.Section a4: weight: unknown/not provided.Section a5: ethnicity: unknown/not provided.Section a6: race: unknown/not provided.Section b3: date of event: unknown/not provided.The best estimate date is between nov 20, 2020 and oct 14, 2025.Section d6b: if explanted, give date: not applicable, as the lens remains implanted.Section h3: the device was not returned for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt was made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported by the patient that the non-preloaded intraocular lens (iol) that is currently implanted in the right eye is scratched.The patient also complained of blurry vision.The patient wanted to know if the lens could be replaced.No further information was provided.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23502635
Report Number3012236936-2025-000294
Device Sequence Number18421003
Product Code HQL
UDI-Device Identifier05050474531697
UDI-Public(01)05050474531697(17)240803
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2024
Device Model NumberZCB00
Device Catalogue NumberZCB0000190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale